Alert archive / Wisconsin / Special Weather Statements in 2016

Special Weather Statement, NWS La Crosse, WI

July 21, 2016Crawford County, Grant County, Wisconsin

NWS La Crosse, WI issued this special weather statement at Jul 21, 2016, 8:54 PM CDT for Crawford County, Grant County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 8:54 PM CDT (01:54 UTC)
Expired
Jul 21, 2016, 9:45 PM CDT
In force
51 min
Issued by
NWS La Crosse, WI

Counties Crawford County, WI, Grant County, WI

The radar

The La Crosse radar (KARX), 94 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4571 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
2.4
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted.

612 
WWUS83 KARX 220154
SPSARX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
854 PM CDT THU JUL 21 2016

WIZ054-061-220245-
CRAWFORD-GRANT-
854 PM CDT THU JUL 21 2016

...AN AREA OF STRONG THUNDERSTORMS IMPACTING CRAWFORD AND GRANT
COUNTIES...

AT 852 PM CDT...STRONG THUNDERSTORMS STRETCHED FROM NORTHERN
CRAWFORD COUNTY DOWN THROUGH MUCH OF EASTERN GRANT COUNTY. THESE
STORMS ARE MOVING SOUTH SOUTHEAST AT AROUND 30 MPH.

THROUGH 10 PM...EXPECT FREQUENT LIGHTNING...TORRENTIAL
RAINFALL...AND BRIEF WINDS OF 30 TO 40 MPH AS THESE STORMS MOVE
THROUGH THE AREA.

TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. NEVER DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS. IN ADDITION...EXPECT FREQUENT
DANGEROUS LIGHTNING WITH THESE STORMS.

LAT...LON 4313 9117 4338 9094 4325 9067 4317 9066
      4321 9057 4314 9043 4251 9043 4251 9059
TIME...MOT...LOC 0152Z 318DEG 34KT 4301 9058 

$$

LAWRENCE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jul 21, 6:44 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 21, 6:44 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
644 PM CDT THU JUL 21 2016

.SHORT TERM...(Tonight thru Friday night)
Issued at 250 PM CDT Thu Jul 21 2016

Main fcst concerns this period: continued high heat indices tonight/
Fri...SHRA/TSRA chances with the passing front tonight/Fri.

Data analysis at 18z had a broad/weak area of low pressure over
southeast SD/northern NEB with a weak front northeast to near KDLH.
South/southwest winds ahead of the low/front continued to spread a
very warm/moist airmass northward into the area. Heat indices across
much of IA/nearby areas, where skies trended more sunny/mostly
sunny, were in the 100-110 range, making for a rather uncomfortable
afternoon to be outdoors. Further north, where this moist, and
unstable airmass was interacting with the outflow boundary from this
morning's convection skies trended more partly cloudy/partly sunny.
Weak shortwave moving east near the MN/IA border aiding the cloud
development, along with helping fire a few SHRA/TSRA over western
WI/far eastern MN.

Model runs of 21.12z initialized quite well. Solutions quite similar
for the mdt/strong main belt of westerlies to remain north of the
tonight/Fri, with much of MN/IA/WI under a flat-topped subtropical
ridge. By Fri night hgts start to fall over the north-central CONUS
as a stronger shortwave trough crosses the northern Rockies and
additional shortwave energy over the central Rockies ejects into the
northern plains. Overall trend favors stronger of the earlier model
runs with features Fri/Fri night. Short-term fcst confidence is
generally good this cycle.

In the short term, clouds today proving problematic for the heat
advisory/excessive heat warning. Short-term forecaster already
trended some of it downward late this morning. Appears portions
of the headline into Fri/Fri evening will need to be trended back as
well. Will leave this for evening crew to adjust when portions of the
headlines drop away during the mid evening hours to avoid too much
confusion between headlines yet today and those for Fri.

Shortwave energy tracking across central Can this afternoon/tonight
continues to drag the sfc/low level trough/cool front east/south
tonight, to near a KMKE-KMCW line by 12z Fri. Very warm/moist airmass
ahead of this feature with MUCAPE in the 2500-5K J/KG range. 700mb
temps in the +12C to +14C over the area thru tonight into Fri under
the sub-tropical ridging aloft. One would think this would provide a
solid cap to convection, but given the more extreme dew points in the
mid 70s to low 80s and PW values in the 2 inch range pooling ahead of
this front, model soundings showing capping/CIN as low as 30-75 J/KG
for both sfc and some elevated parcels. With bulk of the shortwave
and jet energy well north of the area tonight and the wave shearing
to the east, Lower level thermo-dynamic forcing/lift with the
front/trough sagging into the area tonight is weak. However, a few of
the model QPF fields, both larger scale and high-res/CAM models,
indicate what convergence/lift there is with the trough may be enough
for isolated/sct SHRA/TSRA to develop with/ahead of it tonight into
Fri. Will continue with small 20-30% SHRA/TSRA chances tonight into
Fri morning for the passage of the front. Severe risk with any of
these TSRA appears marginal at best as 0-3km and 0-6km shear under
the mid level ridging is on the weak side. See SWODY1/SWODY2 for
more details. Not much for low level cooling progged behind the
boundary tonight/Fri, with mixed 925mb temps still in the 28C-30C
range Fri afternoon. Fri to be another very warm to hot day. Some
drier low level air is progged to move in behind the boundary, with
some relief from the very muggy dew points, at least across the
north half of the fcst area. This drier air to continue sinking
south across the fcst area Fri night, for lows a bit closer to
normal. Next low/troughing in the plains already starts to spread
moisture/instability northward over this boundary later Fri night.
Small SHRA/TSRA chance across the southwest end of the fcst area
after midnight Fri night okay for now. Used a blend of the guidance
highs/lows for tonight thru Fri night.

.LONG TERM...(Saturday through Thursday)
Issued at 250 PM CDT Thu Jul 21 2016

For Saturday thru Sunday night: main fcst concerns this period are
SHRA/TSRA chances Sat/Sat night and any severe threat with them.

21.12z model runs in reasonably good agreement on the northern
plains shortwave energy to move across MN/WI Sat/Sat evening.
Agreement remains good on the northern Rockies shortwave trough to
lift from MT to western Ont Sat thru Sun then for shortwave ridging
to build into the region Sun night. With models similar on the
larger scale features, fcst confidence in the Sat thru Sun night
period generally good this cycle.

Increasing southerly flow ahead of the sfc-700mb trough and
shortwave coming across the northern plains continues to push a 1.5
to 2 inch PW, and quite unstable airmass into/over the old frontal
boundary (slowly lifting north as a warm front by this time) Sat/Sat
night. This as a stronger cold front approaches from the west and the
main sfc low lifts toward western Ont by 12z Sun. Continued the trend
of SHRA/TSRA chances spreading northeast across the fcst area Sat,
becoming likely for most locations Sat evening, then diminishing/
ending from southwest to northeast across the area later Sat night/
Sun morning. Cannot rule out some strong to severe TSRA with the Sat
afternoon/ evening convection, but appears greater risk maybe just
northwest of the fcst area closer to the track sfc low and under
stronger dynamic forcing/lift aloft. Strongest of the lower level
thru deep layered shear progged over MN as well. See SWODY3 for more
details. Warm low level airmass remains over the area Sat (925mb
temps in the 26C to 29C range), but debris clouds from convection
likely to interfere with diurnal warming. Stronger low level cold
advection/drying to spread across the area Sun/Sun night behind the
cold front passing later Sat night/early Sun morning. Sfc dew points
looking to drop into the 60s for Sun afternoon/night, providing some
relief from the very warm/muggy airmass. Any lingering SHRA/TSRA
chances should exit the area by mid morning Sun, with much of Sun/Sun
night trending to be a more comfortable/dry end of the weekend. Given
some convection detail uncertainties, used a blend of the guidance
highs/lows for Sat thru Sun night.

For Monday thru Thursday (days 4 to 7): main fcst concerns this
period are SHRA/TSRA chances Tue night thru Thu, temperatures thru
the period.

Medium range model runs of 21.00z/21.12z in reasonable agreement on
quasi-zonal flow across the northern CONUS in the Mon-Thu period.
Model consensus builds shortwave ridging across the Upper Midwest
Mon/Mon night, then brings another stronger, more trackable,
shortwave toward/across the region Tue/Wed. looser consensus by Thu
has broad west-northwest flow aloft filled with weaker shortwaves
over the north central CONUS. With the reasonable model consensus,
fcst confidence in the day 4-7 period is average this cycle.

Period expected to start out with cooler/drier Can high pressure
sliding across the region under the shortwave ridging aloft. Deeper
moisture then progged to start returning Tue/Tue night, in the
increasing south flow ahead of the next sfc-mid level trough. SOme
timing differences on the trough/shortwave by Tue/Tue night, with the
faster of the models spreading SHRA/TSRA chances into the area
already on Tue. Small SHRA/TSRA chances west/north mainly Tue
afternoon okay for now. By Tue night thru Wed night all models
spreading the moisture and rounds of forcing/lift across the region
as the sfc-mid level trough slowly passes. Consensus 30-40% SHRA/TSRA
chances for much of the area the periods quite reasonable. Models not
progging a strong cool/dry push behind the Tue/Wed wave. This would
leave some moisture over the region on Thu for any difficult-to-time
northwest flow shortwaves to work with. Continued modest consensus
SHRA/TSRA chances on Thu reasonable. After the low level cold
advection of Sun/Sun night, NAEFS has 850mb temps trended near
normal for the Mon-Thu period. Model/ensemble consensus of highs/
lows near the late July normals for next week looking well trended.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 644 PM CDT Thu Jul 21 2016

Showers and thunderstorms have worked south of KLSE, with only a
very small risk for any additional activity through tonight for
both sites as a weak cold front drops through the area. Light
winds and very moist conditions near that front should have little
trouble delivering some fog, with a risk that fog could become
dense especially at KLSE where heavy rains fell over the past 2
hours. Fog now will cap the visibility around 1SM given lower
confidence, but a period of LIFR conditions is certainly possible.

&&

.ARX Watches/Warnings/Advisories...
WI...Excessive Heat Warning until 7 PM CDT Friday for WIZ032-033-041-
     053>055-061.

     Heat Advisory until 7 PM CDT Friday for WIZ034-042>044.

     Heat Advisory until 10 PM CDT this evening for WIZ017-029.

MN...Excessive Heat Warning until 7 PM CDT Friday for MNZ079-086>088-
     094>096.

IA...Excessive Heat Warning until 7 PM CDT Friday for IAZ008>011-018-
     019-029-030.

&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION...Lawrence
Hazardous weather outlook, Jul 21, 12:04 PM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1204 PM CDT THU JUL 21 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-221100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
1204 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND WESTERN INTO SOUTHWEST WISCONSIN

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES BETWEEN 100 AND 110 ARE EXPECTED THIS
AFTERNOON...AND WILL REMAIN ABOVE 80 TONIGHT. AN EXCESSIVE HEAT
WARNING IS IN EFFECT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON
INTO THE EVENING. LIGHTNING AND LOCALLY HEAVY RAIN WOULD BE THE
MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS FRIDAY. SEVERE WEATHER
IS NOT ANTICIPATED. A BETTER CHANCE FOR STORMS IS EXPECTED LATE
SATURDAY AND SATURDAY NIGHT. IN ADDITION TO LOCALLY HEAVY
RAINFALL...SOME OF THOSE STORMS COULD PRODUCE HAIL AND GUSTY
WINDS.

THERE MAY ALSO BE SOME THUNDERSTORMS FROM LATE TUESDAY INTO
WEDNESDAY...BUT THAT IS TOO FAR OFF AT THIS TIME TO DETERMINE ANY
SEVERE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED. INFORMATION ABOUT COOLING CENTER USE
WOULD BE APPRECIATED.

WIZ017-029-034-042>044-221100-
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
1204 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND NORTH
CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES BETWEEN 90 AND 100 ARE EXPECTED THIS AFTERNOON.
A HEAT ADVISORY IS IN EFFECT.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS
AFTERNOON INTO THE EVENING. LIGHTNING AND LOCALLY HEAVY RAIN WOULD
BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER CHANCE FOR THUNDERSTORMS IS EXPECTED LATE SATURDAY AND
SATURDAY NIGHT. IN ADDITION TO LOCALLY HEAVY RAINFALL...SOME OF
THOSE STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

THERE MAY ALSO BE SOME THUNDERSTORMS FROM LATE TUESDAY INTO
WEDNESDAY...BUT THAT IS TOO FAR OFF AT THIS TIME TO DETERMINE ANY
SEVERE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED. INFORMATION ABOUT COOLING CENTER USE
WOULD BE APPRECIATED.

04/SHEA

In the hours before

Special weather statement, Jul 21, 6:34 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
634 PM CDT THU JUL 21 2016

WIZ055-220030-
RICHLAND-
634 PM CDT THU JUL 21 2016

...THUNDERSTORMS APPROACHING AND FORMING IN RICHLAND COUNTY...

SCATTERED THUNDERSTORMS WERE FORMING NORTH OF RICHLAND CENTER EARLY
THIS EVENING...WITH OTHER STORMS APPROACHING FROM THE VIROQUA AREA.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
FREQUENT LIGHTNING.

PEOPLE ATTENDING CHURNIN' DIRT NATIONALS SHOULD SEEK SAFE SHELTER
AS THESE STORMS APPROACH. DO NOT UNDERESTIMATE THE LIGHTNING RISK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL HEAVY RAIN WILL ALSO FALL WITH UP TO AN INCH OF RAIN IN A
SHORT AMOUNT OF TIME.

LAT...LON 4320 9026 4320 9028 4321 9029 4321 9033
      4320 9044 4321 9055 4317 9067 4355 9067
      4355 9019 4317 9020
TIME...MOT...LOC 2332Z 312DEG 32KT 4354 9078

SHEA
Local storm report, Jul 21, 6:46 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
646 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             VIROQUA                 43.56N 90.89W
07/21/2016  E0.25 INCH       VERNON             WI   PUBLIC

&&

SHEA
Local storm report, Jul 21, 7:06 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
706 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 SE BROOKS             43.80N 89.61W
07/21/2016                   ADAMS              WI   TRAINED SPOTTER

            LARGE BRANCHES AND SOME TREES DOWN

&&

SHEA
Special weather statement, Jul 21, 7:36 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
736 PM CDT THU JUL 21 2016

WIZ054-055-061-220100-
RICHLAND-CRAWFORD-GRANT-
736 PM CDT THU JUL 21 2016

...STRONG THUNDERSTORMS CONTINUE ACROSS NORTHEASTERN
CRAWFORD...NORTHEASTERN GRANT AND RICHLAND COUNTIES...

AT 732 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BOSCOBEL TO SPRING GREEN. MOVEMENT
WAS SOUTHEAST AT 40 MPH.

FREQUENT DANGEROUS LIGHTNING, BRIEF WIND GUSTS TO 50 MPH, AND
TORRENTIAL RAINFALL ARE EXPECTED WITH THESE STORMS.

PEOPLE ATTENDING CHURNIN' DIRT NATIONALS SHOULD CONTINUE TO SEEK
SAFE SHELTER.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. DO NOT UNDERESTIMATE THE LIGHTNING RISK.

LAT...LON 4340 9087 4341 9021 4317 9019 4321 9031
      4320 9045 4287 9045 4287 9051
TIME...MOT...LOC 0032Z 324DEG 33KT 4315 9064 4316 9004

LAWRENCE
Local storm report, Jul 21, 8:01 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
801 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       3 W SAINT JOSEPH        43.78N 91.10W
07/21/2016  M1.76 INCH       LA CROSSE          WI   NWS EMPLOYEE

            2 HOUR STORM TOTAL RAINFALL.

&&

LAWRENCE
Special weather statement, Jul 21, 8:54 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
854 PM CDT THU JUL 21 2016

WIZ054-061-220245-
CRAWFORD-GRANT-
854 PM CDT THU JUL 21 2016

...AN AREA OF STRONG THUNDERSTORMS IMPACTING CRAWFORD AND GRANT
COUNTIES...

AT 852 PM CDT...STRONG THUNDERSTORMS STRETCHED FROM NORTHERN
CRAWFORD COUNTY DOWN THROUGH MUCH OF EASTERN GRANT COUNTY. THESE
STORMS ARE MOVING SOUTH SOUTHEAST AT AROUND 30 MPH.

THROUGH 10 PM...EXPECT FREQUENT LIGHTNING...TORRENTIAL
RAINFALL...AND BRIEF WINDS OF 30 TO 40 MPH AS THESE STORMS MOVE
THROUGH THE AREA.

TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. NEVER DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS. IN ADDITION...EXPECT FREQUENT
DANGEROUS LIGHTNING WITH THESE STORMS.

LAT...LON 4313 9117 4338 9094 4325 9067 4317 9066
      4321 9057 4314 9043 4251 9043 4251 9059
TIME...MOT...LOC 0152Z 318DEG 34KT 4301 9058

LAWRENCE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:36 PM CDTSpecial Weather StatementARXRichland24 min
Jul 21, 9:13 PM CDTAreal Flood AdvisoryARXCrawford, Grant3 hr
Jul 21, 9:51 PM CDTFlash Flood WarningARXCrawford, Grant3 hr
Jul 21, 10:31 PM CDTFlash Flood WarningARXGrant3 hr

Nearby

Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.